# SDR P5CA9800719

- Difficulty date: March 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857FT
- Make and model: Boeing 747132
- Aircraft serial: 20246
- System (JASC): 3451 · DME/TACAN System
- Part: Base
- Condition: Corroded
- Location: Nr 1 Dme Antenna
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 DME ANT BASE CORRODED.  CORROSION REMOVED AND REPROTECTED PER SRM 51-01-01 AND 51-10-02.
